Opuscula Mathematica

Opuscula Math.
 28
, no. 1
 (), 63-72
Opuscula Mathematica

Singular integral equation with a multiplicative Cauchy kernel in the half-plane


Abstract. In this paper the explicit solutions of singular integral equation with a multiplicative Cauchy kernel in the half-plane are presented.
Keywords: singular integral equation, exact solution, Cauchy kernel, multiplicative kernel.
Mathematics Subject Classification: 45E05.
Cite this article as:
Paweł Karczmarek, Singular integral equation with a multiplicative Cauchy kernel in the half-plane, Opuscula Math. 28, no. 1 (2008), 63-72
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.